# SDR HEEA966546

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 7000298901
- Condition: Defective
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH BOTH HELIPILOTS ENGAGED, IN A TURN A SLIGHT TAP IS FELT IN THE CYCLIC STICK.
